# SDR SWIA2020010947598

- Difficulty date: November 26, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 LH CORRODED BETWEEN FS 295.00 TO  FS 310.00 (C-CHECK) RO 01/07/2020  REOMVED AND REPLACED STRINGER 26 LH. REF CRJ200 SRM BOMBARDIER DWG. NO LEAKS NOTED.
